Will I get stretch marks or extra skin flaps from this?

so I baught this supplement called thermo fat burn which is pretty much self explanitory, and I don't know if its genes but I have a lot of stretchmarks, before I worked out I didn't have any and I was fat(18 - 20% body fat)but whe I started using creatine I got a lot around my arms chest and shoulder (a lot of people told me its cus my muscle grew faster than my skin could stretchand now I'm taking the weight loss pills currently my body fat is 16% but I don't have a belly but I think I might get the reverse efffect, which would I burn fat really quick and my skin on my stomach won't have enough time to " tighten" up again and with flap of skin what do you think


0|0
2|1

Most Helpful Girl

  • Stretch marks can happen from either weight gain or lose in a quick amount of time. If you don't have any weight to lose in your belly area then I don't see how you'd get stretch marks there. Also if you have a flat stomach and no fat in that area like you said, then you can't get skin flaps. You have to have fat there to lose to get those things.

    0|0
    0|0
    • i have a small belly but its not close to hanging

    • Show All
    • i probably gota loose 7 or 8 pounds of fat in mu belly and 10 the rest of my body

    • You won't get flab then. As for the stretch marks, I can't say for sure.

What Girls Said 1

  • If you lose a lot of weight in a short amount of time you may get both stretch marks and flabby skin. However, particulary the last one is nothing you should be worried about in your age range. Your skin will adjust rather quickly, you may have flabby skin for a while but it will go away very fast.

    Of course you could only get that, where you lose fat. If you say you have a flat tummy and thus not a lot of fat to lose there, you won't get stretchmarks or flabby skin there

    0|0
    0|0

What Guys Said 1

  • do not mix weight loss pills and creatine and god knows what else you're doing.

    Why are you taking this?

    0|0
    0|0
Loading...